Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONVERGENCE STOCHASTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2829

  • Page / 114

Export

Selection :

  • and

CONTINUITY AND CONVERGENCE OF SOME PROCESSES PARAMETERIZED BY THE COMPACT CONVEX SETS IN RSDE HOYOS A.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 23; NO 2; PP. 153-162; BIBL. 8 REF.Serial Issue

EDGEWORTH EXPANSIONS AND SMOOTHNESSBICKEL PJ; ROBINSON J.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 500-503; BIBL. 3 REF.Article

MARTINGALE CONVERGENCE VIA THE SQUARE FUNCTIONCHEN LHY.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 1; PP. 125-127; BIBL. 11 REF.Article

CORRECTION DE L'ARTICLE "CONVERGENCES STOCHASTIQUES DES PROCESSUS PONCTUELS COMPOSES A SIGNE"JACOB P.1981; PUBL. INST. STAT. UNIV. PARIS; ISSN 0553-2930; FRA; DA. 1981; VOL. 26; NO 1; PP. 71-72Article

INFINITELY DIVISIBLE DISTRIBUTIONS SIMILAR TO CLASS L DISTRIBUTIONSO'CONNOR TA.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 50; NO 3; PP. 265-271; BIBL. 5 REF.Article

CONVERGENCE UNIFORME A DISTANCE FINIE DE MESURES POSITIVESJACOB P.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 4; PP. 295-298; ABS. ENG; BIBL. 7 REF.Article

COMPLEMENT SUR "LE SUPPORT DES LOIS INDEFINIMENT DIVISIBLES".TORTRAT A.1977; ANN. INST. HENRI POINCARE, B; FR.; DA. 1977; VOL. 13; NO 3; PP. 293-298; BIBL. 3 REF.Article

CONVERGENCE FAIBLE DE PROCESSUS, D'APRES MOKOBODZKI.MEYER PA.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 581; PP. 109-119; BIBL. 1 REF.; (SEMIN. PROBAB. XI; STRASBOURG; 1976)Conference Paper

CONVERGENCE OF REVERSED MARTINGALES WITH MULTIDIMENSIONAL INDICES.GUT A.1976; DUKE MATH. J.; U.S.A.; DA. 1976; VOL. 43; NO 2; PP. 269-275; BIBL. 10 REF.Article

DISTRIBUTIONS DE PROBABILITES AUTOMODELESSINAJ YA G.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 1; PP. 63-80; ABS. ANGL.; BIBL. 11 REF.Article

NORMALITE ASYMPTOTIQUE DE QUELQUES VARIABLES LIEES A LA STRUCTURE CYCLIQUE DES SUBSTITUTIONS ALEATOIRESBOLOTNIKOV YU V; SACHKOV VN; TARAKANOV VE et al.1976; MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 99; NO 1; PP. 121-133; BIBL. 7 REF.Article

LAWS OF LARGE NUMBERS FOR VECTOR-VALUED MARTINGALES.WOYCZYNSKI WA.1975; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1975; VOL. 23; NO 11; PP. 1199-1201; ABS. RUSSE; BIBL. 8 REF.Article

THE OTHER LAW OF THE ITERATED LOGARITHM.JAIN NC; PRUITT WE.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 3; PP. 1046-1049; BIBL. 7 REF.Article

WEAK CONVERGENCE OF GENERALIZED EMPIRICAL PROCESSES RELATIVE TO DQ UNDER STRONG MIXING.MEHRA KL; SUDHAKARA RAO M.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 6; PP. 979-991; BIBL. 22 REF.Article

SUR LA VARIATION D'ORDRE P DES MARTINGALES LOCALES.LEPINGLE D.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 21; PP. 917-919; ABS. ANGL.; BIBL. 8 REF.Article

ESTIMATION DE LA VITESSE DE CONVERGENCE DANS LE THEOREME LIMITE CENTRAL POUR LES CHAMPS ALEATOIRES M-DEPENDANTSLEONENKO NN.1975; MAT. ZAMET.; S.S.S.R.; DA. 1975; VOL. 17; NO 1; PP. 129-132; BIBL. 3 REF.Article

THEOREME CENTRAL LIMITE POUR LES CHAMPS ALEATOIRES AVEC UNE PROPRIETE DE MELANGE FORTNAKHAPETYAN BS.1975; AKAD. NAUK ARM. S.S.R., DOKL.; S.S.S.R.; DA. 1975; VOL. 61; NO 4; PP. 210-213; ABS. ARM.; BIBL. 5 REF.Article

THEOREME CENTRAL LIMITE POUR LES CHAMPS ALEATOIRES DE GIBBSMALYSHEV VA.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 224; NO 1; PP. 35-38; BIBL. 14 REF.Article

A LIMIT THEOREM FOR TRUNCATED RANDOM VARIABLES.JUREK Z.1975; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1975; VOL. 23; NO 8; PP. 911-916; ABS. RUSSE; BIBL. 1 REF.Article

AN EXTENSION OF THE ERDOES-RENYI NEW LAW OF LARGE NUMBERS.BOOK SA.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 48; NO 2; PP. 438-446; BIBL. 8 REF.Article

ASYMPTOTIC NORMALITY OF THE NUMBER OF SMALL DISTANCES BETWEEN RANDOM POINTS IN A CUBE.KESTER A.1975; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1975; VOL. 3; NO 1; PP. 45-54; BIBL. 3 REF.Article

DENSITY VERSIONS OF THE UNIVARIATE CENTRAL LIMIT THEOREM.BASU SK.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 2; PP. 270-276; BIBL. 9 REF.Article

ON SAMPLE QUANTILES FORM A REGULARLY VARYING DISTRIBUTION FUNCTION.DE HAAN L.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 815-818; BIBL. 7 REF.Article

WEAK CONVERGENCE OF CERTAIN VECTORVALUED MEASURES.RESSEL P.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 1; PP. 136-142; BIBL. 4 REF.Article

LOI DES GRANDS NOMBRES, SERIES ET MARGINALES A DEUX INDICES.GABRIEL JP.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 5; PP. 169-171; BIBL. 3 REF.Article

  • Page / 114